Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/30355
Title: The Golden Mathematics of Life
Authors: Parvathy, Sujatha T.
Issue Date: Jan-2015
Publisher: NISCAIR-CSIR, India
Abstract: The marvelous mathematics of nature.
Page(s): 20-25
URI: http://hdl.handle.net/123456789/30355
ISSN: 0036-8512
Appears in Collections:SR Vol.52(01) [January 2015]

Files in This Item:
File Description SizeFormat 
SR 52(1) 20-25.pdf1.07 MBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.